# SDR CALA2020121601384

- Difficulty date: December 15, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 73,655 hours, 15,730 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK AT L1 FA SEAT INOPERABLE.  REPLACED BATTERY PACK, AS PER AMM 33-51-07-422-012.  OPERATIONS CHECKS GOOD.
